# SDR ASAA11510706

- Difficulty date: November 24, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 11,015 hours, 3,416 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Plate
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY BEFORE LEVEL OFF NR 2 MAIN TANK SHOWED IMBALANCE.  OPEN XFEED TURNED NR 2 TANKS PUMPS OFF FUEL ROSE BACK QUICKLY.  CLOSED XFEED PROBLEM CONT.  TRIED TO BALANCE BY OPENING XFEED AND BURNING ONLY OUT OF NR 1 MAIN TANK.  ONCE BALANCED RETURNED TO NORMAL FUEL CONFIGURATION.  NO FURTHER PROBLEMS NOTICED.  DIV TIME: 0:39. ACCOMP TASK 28 41 00 OPS TEST FQIS NO FAULTS.  SUMPED NR 2 FUEL TANK.  VERIFIED NO UNWANTED TRANSFER FROM CNTR TO NR 2 TANK.  REPLACED X FEED VALVE ACTR PLATE ASSY & ALIGNED VALVE WITH SPL 1771 REF AMM28 41 00.  REINSTALLED ORIGINAL X FEED VALVE ACTR REF AMM28 22 21.  ACCOMP GRND FUNCTIONAL CHECK OF X FEED VALVE & FQIS BITE (CURRENT INFLT AND GND FAULT) & CDS BITE REF AMM 28 41 TASK 801 & AMM 31 62 TASK 801, OPS CHECK NORMAL.
